# SDR SWIA201334737

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 45,109 hours, 37,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS BURNED OUT.  FLT#6315 FOUND ELECTRICAL CONNECTOR FOR THE FLOOR EMERGENCY LIGHTING AT SEAT 9CD TO BE LOOSE,  RECONNECTED.
